# SDR CA110905003

- Difficulty date: August 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, E
- Precautionary procedure: A

## Discrepancy

(CAN) ON A REPOSITIONING FLIGHT, WHILE IN CRUISE, THE PILOT NOTICED HEAVY TORQUE FLUCTUATIONS FROM THE ENGINE FOLLOWED BY LARGE FLAMES FROM EXHAUST. THE ENGINE WAS SHUTDOWN AND THE FLIGHT CONTINUED TO DESTINATION WHERE THE ACFT LANDED UNEVENTFULLY.  GROUND INSPECTION FOUND A SMALL OIL LEAK ORIGINATING FROM THE PROP BLADE ROOTS.  TROUBLESHOOTING IS ON-GOING.
